# SDR CKSA96062

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT EXPERIENCED A BURNING ODOR IRRITATING TO THE EYES, APPEARS TO BE COMING FROM THE AC PACKS.  OPERATED APU AND PACKS FOR 15 MINUTES.  VISUALLY INSPECTED PNEUMATIC DUCTS ACM COMPARTMENTS BLEED SYSTEM HEAT EXCHANGER TAIL SECTION AND ELECTRIC COMPARTMENT.  NO EVIDENCE OF FIRE OR SMOKE.
